Bluebonnet Nutrition, Chelated Copper, 90 Vcaps
Items 1-5 of 23 total
« Previous |
| Next »
Recommend Biotics Cu-Zyme instead. These contain a LOT of filler (large caps, pale colour)
10 people found the following review helpful
Posted by Health-Is-Wealth on Dec 02, 2013
Copper works quickly - taking 3mg for one to two weeks, or less, is generally all that's needed to normalise a copper deficiency. If your health issue doesn't begin to resolve in that time - suggests the cause is unlikely to be copper. I've tried about 7 or 8 of the ones available from here and prefer Cu-Zyme - it definitely works, with no nasty side effects (e.g. stomach upset). I find all mineral-glycine chelates give me bad headaches and cause me to feel awful (regardless of brand/mineral) - gluconate never does (glycine is a neurotransmitter antagonist, thus glycine amino chelates won't be suitable for everyone - another example are those on a low purine diet). I didn't find succinate effective at all. Because Cu-Zyme doesn't cause stomach upset, the need to watch what you take it with is perhaps less important. If you do find it a problem, avoid taking copper with low pH food/drink. Copper is best taken on it's own - avoid taking with other supplements. The following either deplete/need copper, thus can help manipulate levels up (by reducing/avoiding) or down (by taking more of), depending on your requirements: vit C, B6, sulfur, calcium, magnesium, molybdenum, boron, zinc, dairy (penicillium/penicillamine chelates copper). If this review was helpful to you, please click YES below - thank you. For reviews of all the products I have purchased from iHerb, please click my username above.
Was this review helpful to you?
Note: iHerb does not imply any medical claims from this review. Disclaimer.
Best Copper supplement on iHerb - for Grey hair treatment ...
7 people found the following review helpful
Posted by PracticalReviews on Oct 26, 2013
although its a bit more expensive than others i tend to use it and not other brands,no side effects here.i try to get reed of my gray hair,so i take two of these a day,don't take more than 10mg copper daily.i use it in conjunction with Molybdenum supplement because both minerals are synergetic to each other.you should also consider supplementing with Trace Minerals and especially Zinc when you take Copper supplement because Zinc & Copper compete with each other which means supplementing one of them will create a deplition with the other one.Remember this:loosing the Grey Hair is a few months process and It always starts at the nape of the neck, comes over the crown of the head then down the sides of the head!...you are welcome to rate & read my other reviews
If you take DL-phenylalanine you really need to take this important mineral.
4 people found the following review helpful
Posted by noneofyourfrigginbusiness on Oct 10, 2012
Sometimes you take DL-phenylalanine and something happens; you get more energized. And a lot of times nothing at all happens. Part of that is because other nutrients such as vitamin B6, vitamin C, folic acid and copper are needed in order to convert phenylalanine into noradrenaline and dopamine. These are essential nutrients that are required as co-factors to enzymes that are involved in the process of conversion. These materials - the copper and the vitamin B6 - are also required to convert phenylalanine into beta phenylethylamine, which is a neuromodulator in your brain that modulates the effects of noradrenaline and dopamine and probably some other neurotransmitters as well.
3 people found the following review helpful
Posted by Reviewer2940089 on Aug 26, 2011
My diet was low in copper, so I started taking 1-2 of these every week. Each pill is 150% of the RDA. I noticed an improvement in my energy levels and overall feeling of well being, so I'm confident the copper is being absorbed. Bluebonnet could improve their offerings by making a 75% or 100% of RDA dosage instead of one pill effectively being a small overdose. It's far easier to take two pills for those people who need a lot of copper vs. taking a pill apart and throwing away some of the contents or remembering to take the pill every 2-3 days.
Not for me
Posted by Reviewer2795397 on Sep 09, 2010
I stopped because a single capsule caused me to feel quite strange and detached. It lowered my BP sigificantly but not in a good way. Started to get skipped heart beats.
I'm probably not copper deficient.